References

  1. Bandura A.I., Skaskiv O.B. Entire function of bounded $L$-index in direction. Mat. Stud. 2007, 27 (1), 30-52. (in Ukrainian)
  2. Bandura A.I., Skaskiv O.B. Sufficient sets for boundedness $L$-index in direction for entire function. Mat. Stud. 2008, 30 (2), 177-182.
  3. Bandura A.I. On boundedness of the $L$-index in direction for entire functions with plane zeros. Math. Bull. Shevchenko Sci. Soc. 2008, 6, 44-49. (in Ukrainian)
  4. Bandura A.I., Skaskiv O.B. Boundedness of $L$-index in direction of functions of the form $f(\langle z,m\rangle)$ and existence theorems. Mat. Stud. 2014, 41 (1), 45-52.
  5. Sheremeta M.M. Analytic functions of bounded index. VNTL Publishers, Lviv, 1999.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.